# SDR AWXA200700141

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 20,150 hours, 7,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Zone 200 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN FLOORBEAM, +Y1292, FR65+19".  REPLACED MAIN CABIN FLOORBEAM, +Y1292, FR 64 - FR 66 IAW A319 SRM 51-72-11.
